# SDR DALA1167321704

- Difficulty date: December 6, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 48,714 hours, 13,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Fitting
- Part number: 145T10164
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 927 RT AT STR 21R FRAME ATTACH FITTING IS CRACKED AND REPLACED PER B767-300 SRM 51-10-02 PARA 9.  (REJECTED. DOES NOT MEET SDR CRITERIA. REFERENCE INVALID.)
